| Model Number |
TRM-175 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported "grade 3 breast capsules" and "textured breast implants" against left device.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, crease flat, white particles on the surface of the shell.Cloudy and bubbles were observed after autoclave disinfection process.Based on the device analysis the final assessment is no issues found related with the manufacturing process.Additional, changed, and/or corrected data: d.9; h.3; h.6.
Event or Problem Description